# SDR VNAA2016111500020

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 30,328 hours, 30,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589 - 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN BS 589 - 605, STRINGER 14 - 16R.  MAINTENANCE PERFORMED A MAJOR REPAIR ON THE SKIN AND PERFORMED CHECKS IAW THE AMM.
